MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC ARTHROVLINK; UHMWPE POLYBLEND BRIADED NON-ABSORBABLE SUTURE

RIVERPOINT MEDICAL LLC ARTHROVLINK; UHMWPE POLYBLEND BRIADED NON-ABSORBABLE SUTURE
Model Number HSE-2G-VIMS
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to the manufacturer for rework to add the missing side panel.No product was released for distribution therefore there is no product on the field.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the side panel box label is missing on all the boxes.We cannot release them as is." no product was released for distribution to the field.

Brand Name
ARTHROVLINK
Common Device Name
UHMWPE POLYBLEND BRIADED NON-ABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key15811424
Report Number3006981798-2022-00043
Device Sequence Number12165754
Product Code GAT
UDI-Device Identifier00812444026368
UDI-Public00812444026368
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHSE-2G-VIMS
Device Lot Number22091319
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown